# SDR DL76S962242

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparking
- Location: Fwd Galley
- Component: 828450407
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 UPPER OVEN MADE A LOUD POP AND SPARKS FLEW WHEN TURNED ON.  REPLACED OVEN.
